Selected Publications Research Area F

[F:CP] E. Chaput and N. Perrin. On the quantum cohomology of adjoint varieties. Proc. LMS. DOI:10.1112/plms/pdq052, to appear.

[F:Hel] E. Hellmann. Connectedness of Kisin varieties for GL2. Adv. in Math. to appear.

[F:CP11] P. Chaput and N. Perrin. Rationality of some Gromov-Witten varieties and application to quantum K-theory. Comm. in Contemp. Math., 13:67–90, 2011.

[F:CL10] P.-E. Caprace and A. Lytchak. At infinity of finite-dimensional CAT(0) spaces. Math. Ann., 346(1):1–21, 2010.

[F:CMP09] P.-E. Chaput, L. Manivel, and N. Perrin. Affine symmetries of the equivariant quantum cohomology ring of rational homogeneous spaces. Math. Res. Lett., 16(1):7–21, 2009.

[F:Ham09a] U. Hamenstädt. Isometry groups of proper hyperbolic spaces. Geom. Funct. Anal., 19(1):170–205, 2009.

[F:Ham09b] U. Hamenstädt. Limits of graphs in group theory and computer science, chapter In: Bounded cohomology and cross ratios, pages xvi+285. EPFL Press, Lausanne, 2009.

[F:Ham09c] U. Hamenstädt. Rank-one isometries of proper CAT(0)-spaces. In Discrete groups and geometric structures, volume 501 of Contemp. Math., pages 43–59. Amer. Math. Soc., Providence, RI, 2009.

[F:Hel09] E. Hellmann. On the structure of some moduli spaces of finite flat group schemes. Mosc. Math. J., 9(3):531–561, 2009.

[F:Kre09] M. Kreck. Simply connected asymmetric manifolds. J. Topol., 2(2):249–261, 2009.

[F:KL09] M. Kreck and W. Lück. Topological rigidity for non-aspherical manifolds. Pure Appl. Math. Q., 5(3):873–914, 2009.

[F:MS09] V. Mazorchuk and C. Stroppel. A combinatorial approach to functorial quantum slk knot invariants. Amer. J. Math., 131(6):1679–1713, 2009.

[F:PR09b] G. Pappas and M. Rapoport. Local models in the ramified case. III. Unitary groups. J. Inst. Math. Jussieu, 8(3):507–564, 2009.

[F:Pas09] B. Pasquier. On some smooth projective two-orbit varieties with Picard number 1. Math. Ann., 344(4):963–987, 2009.

[F:Ham08] U. Hamenstädt. Bounded cohomology and isometry groups of hyperbolic spaces. J. Eur. Math. Soc. (JEMS), 10(2):315–349, 2008.

[F:MS08] V. Mazorchuk and C. Stroppel. Categorification of (induced) cell modules and the rough structure of generalised Verma modules. Adv. Math., 219(4):1363–1426, 2008.

[F:PR08b] G. Pappas and M. Rapoport. Twisted loop groups and their affine flag varieties. Adv. Math., 219(1):118–198, 2008. With an appendix by T. Haines and M. Rapoport.

[F:Vie08] E. Viehmann. Connected components of closed affine Deligne-Lusztig varieties. Math. Ann., 340(2):315–333, 2008.

[F:LT07] A. Lytchak and G. Thorbergsson. Variationally complete actions on nonnegatively curved manifolds. Illinois J. Math., 51(2):605–615 (electronic), 2007.

[F:Vie06] E. Viehmann. The dimension of some affine Deligne-Lusztig varieties. Ann. Sci. École Norm. Sup. (4), 39(3):513–526, 2006.